# SDR GUUA94055030609B

- Difficulty date: March 6, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N16540
- Make and model: Beech 1900
- Aircraft serial: UE172
- Aircraft time: 27,660 hours, 32,627 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Hinge Bracket
- Part number: 1016200131
- Part serial: 3121
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP DISCOVERED RT ELEVATOR CTR HINGE BRACKET EXFOLIATED. REPLACED RT ELEVATOR CENTER HINGE BRACKET.
